# SDR YADA20180709001

- Difficulty date: July 9, 2018
- Submitted: July 9, 2018
- Operation: Air carrier
- Aircraft: N111AX
- Make and model: Beech 1900C
- Aircraft serial: UC81
- Aircraft time: 74,387 hours, 63,278 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 50420011321
- Condition: Corroded
- Location: Fuselage
- Part time: 74,387 hours, 63,278 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOUBLER FOUND CRACKED AT NUT-PLATE DURING DETAILED FUSELAGE CAMP INSPECTION.  REMOVAL OF DOUBLER FOR REPAIR/REPLACEMENT DISCLOSED ADDITIONAL CORROSION DAMAGE TO THE DOUBLER.  REPLACEMENT OF DOUBLER REQUIRED.
